BibTeX record: journals/jacm/Cryer70

download as .bib file

@article{DBLP:journals/jacm/Cryer70,
  author    = {Colin W. Cryer},
  title     = {On the Approximate Solution of Free Boundary Problems Using Finite
               Differences},
  journal   = {J. {ACM}},
  year      = {1970},
  volume    = {17},
  number    = {3},
  pages     = {397--411},
  url       = {http://doi.acm.org/10.1145/321592.321593},
  doi       = {10.1145/321592.321593},
  timestamp = {Sun, 26 Oct 2014 03:07:05 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/Cryer70},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}